View Single Post
Old 07-21-2013, 03:40 PM   #11
alsaxon
 
alsaxon's Avatar
 
Join Date: Oct 2005
Posts: 766
Default

Hi,

I took Accutane a few years ago. Really consider other options before signing up for it. I was on two rounds I believe. The second time my acne came back and I refused to put my body through that again. While on it my hair dried out terribly and it took years to recover. I'm not even sure if it's fully recovered. I did not suffer hair loss or thinning, just hair like a brillo pad. It was awful. The other common side effect I experienced was chapped lips. Lastly, I had Lasik surgery a few years prior to Accutane. The Accutane reversed my eyesight!!! Good thing I had a lifetime warranty on my surgery. I was able to get it redone for free.
__________________
Album: http://s136.photobucket.com/albums/q165/alsaxon/Hair/



"The most beautiful people we have known are those who have known defeat, known suffering, known struggle, known loss, and have found their way out of the depths. These persons have an appreciation, a sensitivity, and an understanding of life that fills them with compassion, gentleness, and a deep loving concern. Beautiful people do not just happen." --- Elisabeth Kubler-Ross
alsaxon is offline   Reply With Quote